# SDR AALA202407190840

- Difficulty date: June 14, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frs 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL AT STR 23R LOCATED BETWEEN FR 66 AND FR 68 IN AFT GALLEY AREA. REPLACED LOWER SILL PER SRM 51-42-11-801.
